# SDR AALA20110701SAN01

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 60,020 hours, 31,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 8597221
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SAN - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED SAN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLOW CONTROL VALVE LINE BROKEN AND BOOT FOR RIGHT TEMP CONTROL VALVE TORN.  REPLACED TUBE FOR VALVE LINE AND BOOT FOR RIGHT TEMP CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
